# SDR DL76L080307

- Difficulty date: March 2, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 71,526 hours, 10,739 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CENTER ADP PRESS LIGHT AND EICAS MSG.  PERFORMED RESET PER FIM.  CENTER ADP OPS CKS OK.
